MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXNEURO SCREW SELF-DRILLING 4MM; COVER, BURR HOLE

SYNTHES GMBH TI MATRIXNEURO SCREW SELF-DRILLING 4MM; COVER, BURR HOLE
Model Number 04.503.104.20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a craniotomy procedure on (b)(6) 2023, the surgeon stated that the screw head broke from the rest of the screw while being inserted, and the screw was only partially inserted into the bone when the screw head broke off.The surgeon also mentioned that this has happened multiple times in the past with the same screws.The patient was not adversely affected, and there was no surgical delay.The screw threads were removed from the bone, and a new plate was placed.The procedure was completed successfully, and the patient outcome was stable.This report involves one ti matrixneuro screw self-drilling 4mm.This is report 1 of 1 for (b)(4).This report is related to (b)(4), which reports the allegation that the issue has happened previously.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional device product codes: gwo, jey.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXNEURO SCREW SELF-DRILLING 4MM
Common Device Name
COVER, BURR HOLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17369853
Report Number8030965-2023-08862
Device Sequence Number3784567
Product Code GXR
UDI-Device Identifier20887587018345
UDI-Public(01)20887587018345
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.104.20
Device Catalogue Number04.503.104.20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: TRAUMA
Patient SexUnknown